# SDR DALA2023010900139

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,800 hours, 10,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE WILL NOT DISARM.   4L DOOR DISARMED AND FOUND WATER AND ICE IN GIRT BAR AREA. AREA CLEANED DOOR FUNCTIONED SEVERAL TIMES, ALL OPS AND INDICATIONS NORMAL.
